# SDR QXEA2016011700043

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 2,229 hours, 2,356 cycles
- System (JASC): 5241 · Galley Doors
- Part: Structure
- Condition: Loose
- Location: Galley Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY SERVICE DOOR DIFFICULT TO OPEN.  SECURED LOOSE INTERIOR TRIM.  CLEANED AND LUBED DOOR SEAL.  COMPLIED WITH OPS TEST OF AFT SERVICE DOOR IAW MM 52-41-00-710-801.  OPS CHECK OF DOOR GOOD.  RETURNED TO SERVICE.
